Skip to main content

Subellipticity of the a-Neumann problem on a weakly q-pseudoconvex/concave domain

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Khanh, T. & Zampieri, G. (2011). Subellipticity of the a-Neumann problem on a weakly q-pseudoconvex/concave domain. Advances in Mathematics, 228 1938-1965.

Scopus Eid


  • 2-s2.0-80052673092

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4540

Has Global Citation Frequency


Number Of Pages


  • 27

Start Page


  • 1938

End Page


  • 1965

Volume


  • 228

Place Of Publication


  • United Kingdom

Abstract


Publication Date


  • 2011

Citation


  • Khanh, T. & Zampieri, G. (2011). Subellipticity of the a-Neumann problem on a weakly q-pseudoconvex/concave domain. Advances in Mathematics, 228 1938-1965.

Scopus Eid


  • 2-s2.0-80052673092

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4540

Has Global Citation Frequency


Number Of Pages


  • 27

Start Page


  • 1938

End Page


  • 1965

Volume


  • 228

Place Of Publication


  • United Kingdom